# SDR USAA001183

- Difficulty date: July 17, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE FRAMED GOUGED .625 INCH LONG, .050 INCH WIDE, .024 INCH DEEP, DOOR 3701 AFT OUTBOARD SIDE OF ZEE FRAME.  REPAIRED GOUGE PER SRM 51-70-11, 52-40-02, AAM 5-2-1 AND BWG MM 52-49-11.  (M)
